MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 1; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 1; CEMENTLESS HIP STEM
Catalog Number 01.18.401
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 may 2019: lot 179929: (b)(4) items manufactured and released on 03-may-2018.Expiration date: 2023-04-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
During the primary hip surgery and upon the surgeon implanting the stem, the patient sustained a peri-prosthetic fracture of the femur, primary surgery was performed using posterior approach.The surgeon cabled the fracture.The surgery was completed successfully with a few delay of 4 minutes.The patient was obese and smoker.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 1
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8631625
Report Number3005180920-2019-00405
Device Sequence Number13866750
Product Code LZO
UDI-Device Identifier07630040720007
UDI-Public07630040720007
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2023
Device Catalogue Number01.18.401
Device Lot Number179929
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;